# SDR UALA2013051603396

- Difficulty date: May 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 48,197 hours, 12,268 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T45619
- Part serial: TFC2757
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS, RTFL CREW REPORTS "GEAR DISAGREE" AND "DOOR" LIGHT ON FWD INSTRUMENT PANEL.WITH GEAR HANDLE PLACED TO OFF POSITION A NOTICEABLE VIBRATION CAN BE FELT.  SAMC TEXT:  UPDATE FROM DEBRIEF: "GEAR DISAGREE" AND "GEAR DOORS" EICAS MSGS AND "GEAR" AND "DOORS" LIGHTS ON FWD PANEL WITH GEAR HANDLE IN "UP" OR "OFF" POSITION. VIBRATION NOTICED WITH HANDLE IN 'OFF' POSITION.
